# SDR FDEA201612214520

- Difficulty date: December 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,884 hours, 23,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141N6100200
- Part serial: 451
- Condition: Damaged
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR OUTER HANDLE HAD TWO ATTACHMENT BOLTS BROKEN.  NOT POSSIBLE TO OPEN OR CLOSE DOOR OUTSIDE.  REMOVED & INSTALLED L1 DOOR IAW MM 52-11-01-4 AND PERFORMED RIGGING AND ADJUSTMENT AND TEST IAW MM 52-11-00-5.
